# SDR CHQ000247

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N263
- Make and model: Emb EMB-145
- Aircraft time: 8,666 hours, 6,180 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FAILURE.  NO OTHER INDICATIONS NOTED.  COCKPIT RECIEVED NO MASTER CAUTION CHIME WHEN MESSAGES CAME UP ON EICAS.  FOUND HOSE ASSY.  TO NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING. RR'D HOSE ASSY.  R & R NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  PERFORMED INSPECTION OF THE HYD.FLUID FILTERS.  NO CONTAMINATION NOTED.  SERVICED AND BLED NR 1 HYD. SYSTEM.  PERFORMED ENGINE RUN AT MAX POWER FOR THREE MINUTES.  NR 1 HYD SYS. OPERATES NORMALLY.
